Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 19, issue 5, 1994

Breakdown versus efficiency -- Your perspective matters pp. 357-360 Downloads
Xuming He
Desirable properties, breakdown and efficiency in the linear regression model pp. 361-370 Downloads
Laurie Davies
Efficient high-breakdown M-estimators of scale pp. 371-379 Downloads
Christophe Croux
Small sample efficiency and exact fit for Cauchy regression models pp. 381-385 Downloads
Stephan Morgenthaler
The asymptotics of the least trimmed absolute deviations (LTAD) estimator pp. 387-398 Downloads
Mara Tableman
Effect of leverage on the finite sample efficiencies of high breakdown estimators pp. 399-408 Downloads
Clint W. Coakley, Lamine Mili and Michael G. Cheniae
Efficiency of MM- and [tau]-estimates for finite sample size pp. 409-415 Downloads
Jorge G. Adrover, Ana M. Bianco and Víctor J. Yohai
Unconventional features of positive-breakdown estimators pp. 417-431 Downloads
Peter Rousseeuw

Volume 19, issue 4, 1994

Rapid evaluation of the inverse of the normal distribution function pp. 259-266 Downloads
George Masaglia, Arif Zaman and John C. W. Marsaglia
Truncating sample weights reduces variance pp. 267-269 Downloads
Kai Fun Yu
On max domains of attraction of univariate p-max stable laws pp. 271-279 Downloads
U. R. Subramanya
Multivariate kurtosis in L1-sense pp. 281-284 Downloads
Jean Averous and Michel Meste
A new proof on the distribution of the local time of a Wiener process pp. 285-290 Downloads
Miklós Csörgo and Qi-Man Shao
On the product and the sum of random variables with arithmetic and non-arithmetic distributions pp. 291-297 Downloads
Markus Abt
Asymptotic representations for qualites of pooled samples pp. 299-305 Downloads
Z. J. Liu and Y. Q. Yin
On disparity based goodness-of-fit tests for multinomial models pp. 307-312 Downloads
Ayenendranath Basu and Sahadeb Sarkar
A conditional characterization of the multivariate normal distribution pp. 313-315 Downloads
Barry C. Arnold, Enrique Castillo and José María Sarabia
A feasible minimum risk estimator interpretation to Stein-rule estimators in linear regression model pp. 317-319 Downloads
V. K. Srivastava and A. K. Srivastava
On multidimensional domains of attraction for stationary sequences pp. 321-326 Downloads
Adam Jakubowski
Moments do not determine tail pp. 327-328 Downloads
Min-Te Chao and Wen-Qi Liang
The influence functions for the least trimmed squares and the least trimmed absolute deviations estimators pp. 329-337 Downloads
Mara Tableman
On predicting the finite population distribution function pp. 339-347 Downloads
Heleno Bolfarine and Mônica C. Sandoval
An odd property of the sample median pp. 349-354 Downloads
J. Cabrera, G. Maguluri and K. Singh

Volume 19, issue 3, 1994

Bias correction in ARMA models pp. 169-176 Downloads
Gauss M. Cordeiro and Ruben Klein
A convergence theorem for sums of dependent Hilbert space valued triangular arrays pp. 177-179 Downloads
Li Zezhi and Zhang Buchen
A multiplicative bias reduction method for nonparametric regression pp. 181-187 Downloads
Oliver Linton and Jens Perch Nielsen
Unit root tests for ARIMA(0, 1, q) models with irregularly observed samples pp. 189-194 Downloads
Dong Wan Shin and Sahadeb Sarkar
The best lower bound of sample correlation coefficient with ordered restriction pp. 195-198 Downloads
Tea-Yuan Hwang and Chin-Yuan Hu
A note on the generalization of Mathisen's median test pp. 199-204 Downloads
I. D. Shetty and Sharada V. Bhat
Necessary and sufficient conditions for the multivariate bootstrap of the mean pp. 205-216 Downloads
Steven J. Sepanski
A note on the conditional distribution of X when X - y is given pp. 217-219 Downloads
Z. D. Bai and Lawrence A. Shepp
A simple form of Bartlett's formula for autoregressive processes pp. 221-231 Downloads
Rolando Cavazos-Cadena
Possible sample paths of self-similar [alpha]-stable processes pp. 233-237 Downloads
Gennady Samorodnitsky
On a probabilistic generalization of Taylor's theorem pp. 239-243 Downloads
Gwo Dong Lin
Testing for Poissonity-normality vs. other infinite divisibility pp. 245-248 Downloads
A. K. Gupta, T. F. Móri and G. J. Székely
Estimation of the mean when data contain non-ignorable missing values from a random effects model pp. 249-257 Downloads
Weichung J. Shih, Hui Quan and Myron N. Chang

Volume 19, issue 2, 1994

On long runs of heads and tails pp. 85-89 Downloads
Tamás F. Móri
Quadratic location discriminant functions for mixed categorical and continuous data pp. 91-95 Downloads
W. J. Krzanowski
On a majorization inequality for sums of independent random vectors pp. 97-99 Downloads
Iosif Pinelis
Estimation of restricted regression model when disturbances are not necessarily normal pp. 101-109 Downloads
R. Karan Singh
Some results on covariance of function of order statistics pp. 111-114 Downloads
Yong-cheng Qi
A compact expression for the variance of sample second-order moments in multivariate linear relations -- an alternative proof of Satorra's result pp. 115-117 Downloads
Heinz Neudecker
Asymptotically best bandwidth selectors in kernel density estimation pp. 119-127 Downloads
W. C. Kim, B. U. Park and J. S. Marron
A counterexample to a conjecture on order statistics pp. 129-130 Downloads
Luning Li
The Pitman comparison of unbiased linear estimators pp. 131-136 Downloads
Robert L. Fountain and Jerome P. Keating
A simple and competitive estimator of location pp. 137-142 Downloads
Y. M. Chan and Xuming He
Singularity of two diffusion on [infinity] pp. 143-145 Downloads
Sixiang Zhang
On the calculation of standard error for quotation in confidence statements pp. 147-151 Downloads
Song Chen and Peter Hall
The Chibisov--O'Reilly theorem for empirical processes under contiguous measures pp. 153-159 Downloads
Barbara Szyszkowicz
Moments of order statistics of the Cantor distribution pp. 161-165 Downloads
J. R. M. Hosking

Volume 19, issue 1, 1994

Sufficient conditions for unimodality of the positive binomial likelihood function pp. 1-4 Downloads
Dennis DeRiggi
Improved maximum likelihood estimation for component reliabilities with Miyakawa--Usher--Hodgson--Guess' estimators under censored search for the cause of failure pp. 5-18 Downloads
Tommaso Gastaldi
Asymptotic independence and perfect dependence of vector components of multivariate extreme statistics pp. 19-26 Downloads
Rinya Takahashi
On the rate of almost sure convergence of Dümbgen's change-point estimators pp. 27-31 Downloads
Dietmar Ferger
Unbiased equivariant estimation of a common normal mean vector with one observation from each population pp. 33-38 Downloads
K. Krishnamoorthy and Nabendu Pal
Criteria for the regularity of the sample functions of weakly harmonizable processes pp. 39-44 Downloads
Raymond Moché
A note on dichotomy theorems for integrals of stable processes pp. 45-49 Downloads
Lajos Horvath and Qi-Man Shao
Specialised class L property and stationary autoregressive process pp. 51-56 Downloads
R. N. Pillai and K. Jayakumar
On adaptive estimation of nonlinear functionals pp. 57-63 Downloads
Sam Efromovich
Testing goodness of fit of polynomial models via spline smoothing techniques pp. 65-76 Downloads
Juei-Chao Chen
On estimating the mean function of a Gaussian process pp. 77-84 Downloads
P. Anilkumar
Page updated 2021-08-01